# SDR UIEA2020092212041

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,097 hours, 17,892 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Part number: 1753M39G03
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ACOUSTIC LINER DAMAGED AFT OF FAN BLADES 6 O'CLOCK POSITION.  OK TO CONTINUE, IAW AMM 72-00-00-206-167-H00 FOR UP TO 10 FLIGHT CYCLES OR 100 FLIGHT HOURS, WHICHEVER COMES FIRST.  TRANSFERRED TO MDDR 134661 NON MEL, IAW AMM 72-00-00-206-167-H0.  REMOVED AND REPLACED LINER, IAW AMM 72-33-01 SYSTEM OK.  THIS CLEARS MDDR 134661.
